# SDR AALA20140806007

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 65,433 hours, 22,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004192
- Part serial: A20958
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLAT 43 INCHES INBD FROM OTBD END 6.5 INCHES AFT OF LE.  INSTALLED DOUBLER REPAIR IAW AARD 57-43-00-1.
